Advertisement

Siberian Mathematical Journal

, Volume 28, Issue 6, pp 889–898 | Cite as

An algebraic method for the construction of the basic functionals of a Riemann surface, given in the form of a finite-sheeted covering of the sphere

  • É. I. Zverovich
Article
  • 18 Downloads

Keywords

Riemann Surface Algebraic Method Basic Functional 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. Schiffer and D. C. Spencer, Functionals of Finite Riemann Surfaces, Princeton Univ. Press (1954).Google Scholar
  2. 2.
    N. I. Zhukova and E. I. Zverovich, The Riemann Surfaces of Regular 2n-gons [in Russian], Moscow (1976); Deposited in the All-Union Institute of Scientific and Technical Information on March 22, 1976 at No. 887-76.Google Scholar
  3. 3.
    G. Springer, Introduction to Riemann Surfaces, Addison-Wesley, Reading (Mass.) (1957).Google Scholar
  4. 4.
    F. D. Gakhov, Boundary Value Problems, Pergamon (1972).Google Scholar
  5. 5.
    G. P. Cherepanov, “Solution of a linear boundary-value problem for two functions and its application to certain mixed-value problems of theory of elasticity,” Prikl. Mat. Mekh.,26, No. 5, 907–912 (1962).Google Scholar
  6. 6.
    G. P. Cherepanov, “On an integrable case of the Riemann boundary-value problem for several functions,” Dokl. Akad. Nauk SSSR,161, No. 6, 1285–1288 (1965).Google Scholar
  7. 7.
    E. I. Zverovich, “Boundary-value problems of the theory of analytic functions in Holder classes on Riemann surfaces,” Usp. Mat. Nauk,26, No. 1, 113–179 (1971).Google Scholar
  8. 8.
    E. I. Zverovich, “The mixed-value problem of theory of elasticity for the plane with cuts that lie on the real axis,” in: Proceedings of Symposium on Mechanics of Continuous Medium and Related Problems of Analysis [in Russian], Vol. 1, Metsniereba, Tbilisi (1973), pp. 103–114.Google Scholar
  9. 9.
    E. I. Zverovich, “On the construction of the field of algebraic functions that corresponds to a given covering of the sphere,” Dokl. Akad. Nauk BSSR,29, No. 2, 104–107 (1985).Google Scholar
  10. 10.
    N. G. Chebotarev, Theory of Algebraic Functions [in Russian], Gostekhizdat, Moscow-Leningrad (1948).Google Scholar
  11. 11.
    O. Forster, Riemann Surfaces [Russian translation], Mir, Moscow (1980).Google Scholar
  12. 12.
    J. Plemelj, “Riemannsche Funktionenscharen mit gegebener Monodromiegruppe,” Monatsh. Math. Phys.-Jahrgang,19, 211–245 (1908).Google Scholar
  13. 13.
    E. I. Zverovich and L. I. Pomerantseva, “The Riemann problem for n pairs of functions with permutation type matrices,” Dokl. Akad. Nauk SSSR,217, No. 1, 20–23 (1974).Google Scholar
  14. 14.
    L. I. Pomerantseva, “An algebraic method for the determination of the equation of a given Riemann surface,” Mat. Issled., Kishinev,9, No. 3(33), 201–205 (1974).Google Scholar
  15. 15.
    V. E. Kruglov, “Partial indexes, abelian differentials of first kind, and the equation of a surface, given by a finite abelian permutation group,” Sib. Mat. Zh.,12, No. 6, 87–101 (1981).Google Scholar
  16. 16.
    V. E. Kruglov, “On the structure of partial indexes of the Riemann problem with permutation type matrices,” Mat. Zametki,35, No. 2, 169–176 (1984).Google Scholar
  17. 17.
    B. V. Shabat, Introduction to Complex Analysis [in Russian], Part 1, Nauka, Moscow (1985).Google Scholar
  18. 18.
    N. I. Muskhelishvili, Singular Integral Equations [in Russian], Nauka, Moscow (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • É. I. Zverovich

There are no affiliations available

Personalised recommendations